Home / Journals / Mathematics & Statistics / Mathematical Modelling and Applications
ISSN Print: 2575-1786
Frequency: Quarterly
ISSN Online: 2575-1794
Recommend to Library
Verbitskii Vladimir Grigorievich, Bezverhyi Anatoliy Igorevich, Tatievskyi Dmitry Nikolayevich
Pages: 31-38   Published Online: May 24, 2018
PDF (1182KB)    
Rida Tassew Redi, Yesuf Obsie, Alemayehu Shiferaw
Pages: 16-30   Published Online: Jan. 25, 2018
PDF (349KB)    
Edwin Mends–Brew, Joseph Dadzie, Ben Apau Dadson, Martin Owusu Amoamah
Pages: 1-8   Published Online: Jan. 2, 2018
PDF (529KB)    
Sulieman Mohammed Salih Zobly
Pages: 75-80   Published Online: Apr. 15, 2017
PDF (1500KB)    
Vijayakumar Raman, Venkatesan Thirunavukkarasu, Muthu Chinnathambi
Pages: 68-74   Published Online: Dec. 14, 2017
PDF (201KB)    
Alijon Abdiraupovich Kholikov, Hamrokul Kuvandikovich Sayidov, Murodjon Hamidjonovich Beshimov
Pages: 63-67   Published Online: Dec. 13, 2017
PDF (487KB)    
Cengiz Polat
Pages: 57-62   Published Online: Dec. 5, 2017
PDF (482KB)    
Basant Kumar Jha, Michael Oluwakayode Oni
Pages: 52-56   Published Online: Nov. 20, 2017
PDF (231KB)    
Editor-in-Chief
Professor Yanjun Chen
School of Mathematical Science, Harbin Normal University, Harbin, Heilongjiang Province, China
Editorial Board
More
Shaik Mohiddin Shaw
Department of Mathematics, Narasaraopeta Engineering College
Narasaraopeta, Andhra Pradesh, India
Peer Reviewers
More
Liqiang Fan
Department of Information Technology, Langfang Normal University
Langfang, Hebei, China
Suleyman Cengizci
Department of Computer Programming, Antalya Bilim University
Antalya, Akdeniz, Turkey
Shaolong Chen
School of Mechanical Engineering, Beijing Institute of Technology
Beijing, China
K Bharathi Sundar
Department of Mathematics, Sri Chandrasekharendra Saraswathi Viswa Mahavidyalaya, Kanchipuram.
Kanchipuram, Tamilnadu, India
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931